# SDR JBXA9900091

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7270
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priorty Valve
- Part number: 4622
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE, 2 NOSE OPEN DOOR MESSAGES ON GEAR RETRACTION.  REMOVED AND REPLACED HYDRAULIC PRIORTY VALVE IAW CL-65 MM 32-33-15.  PERFORMED FUNCTIONAL CHECK ON PRIORTY VALVE IAW CL-65 MM 32-30-00.  OPERATIONAL CHECK GOOD.
